# SDR SWAA2014103033572

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 19,237 hours, 11,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER OVERWING EMER EXIT LIGHT LENS LOOSE.  SECURED LENS IAW SIP.
